MathSciNet Relay Station
MathSciNet bibliographic data
MR3089423 60H15 (35K15 35R11 35R60)
Ouahhabi, Hanae; Tudor, Ciprian A. Additive functionals of the solution to fractional stochastic heat equation. J. Fourier Anal. Appl. 19 (2013), no. 4, 777–791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement